We generalize Zak's theorems on tangencies and on linear normality as well as Zak's definition and classification of Severi varieties. In particular we find sharp lower bounds for the dimension of higher secant varieties of a given variety X under suitable regularity assumption on X, and we classify varieties for which the bound is attained.

Chiantini, L., & Ciliberto, C. (2010). On the dimension of secant varieties. JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 12, 1267-1291 [10.4171/JEMS/229].

On the dimension of secant varieties

CHIANTINI, LUCA;
2010

Abstract

We generalize Zak's theorems on tangencies and on linear normality as well as Zak's definition and classification of Severi varieties. In particular we find sharp lower bounds for the dimension of higher secant varieties of a given variety X under suitable regularity assumption on X, and we classify varieties for which the bound is attained.
Chiantini, L., & Ciliberto, C. (2010). On the dimension of secant varieties. JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 12, 1267-1291 [10.4171/JEMS/229].
File in questo prodotto:
File Dimensione Formato  
MinSec.pdf

non disponibili

Tipologia: Post-print
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 264.54 kB
Formato Adobe PDF
264.54 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/23138
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo